Reply To: whey protein?

Home The Candida Forum Candida Questions whey protein? Reply To: whey protein?

#80044

raster
Participant
Topics: 104
Replies: 6838

“Creatine can cause stomach and intestinal side effects in certain people. These problems can include loss of appetite, nausea, stomach pain or discomfort, and nausea.

The Mayo Clinic reports that creatine may change the interactions of insulin, so individuals with diabetes or hypoglycemia should be cautious when taking creatine supplements.

Creatine can cause asthmatic symptoms like shortness of breath in individuals with a creatine allergy. It can also cause muscle cramps, electrolyte imbalances, dehydration, and high blood pressure.

Finally, there is little scientific data regarding the long-term usage of creatine supplements, and the quality of creatine supplements is not ensured by the FDA, which does not monitor creatine manufacturers. In the past, some companies have sold contaminated creatine. The FDA recommends consulting with a physician before beginning a creatine regimen.”

http://www.livestrong.com/article/485131-the-disadvantages-of-using-creatine/